Opioid Mucosal Necrosis

Like 0 Comment

Opioid Mucosal Necrosis. In this patient, significant necrosis of the soft palate in seen. The necrosis occurred secondary to repeated opioid abuse by snorting crushed oxycodone tablets. (Photo contributor: Lawrence B. Stack, MD.)

Read about the effects of opioid abuse in context:

The Atlas of Emergency Medicine: Chapter 17. Toxicological Conditions > Opioid Toxicity

Read about opioid abuse:

Morgan & Mikhail's Clinical Anesthesiology, 6e: Chapter 47. Chronic Pain Management

The Color Atlas and Synopsis of Family Medicine, 3e: Chapter 247. The Opioid Crisis and the War on Drugs

Essentials of Psychiatry in Primary Care: Behavioral Health in the Medical SettingChapter 6. Misuse of Prescription Substances and Other Substances




Go to the profile of Melanie Allison, DNP, MSN, RN, ACNP-BC

Melanie Allison, DNP, MSN, RN, ACNP-BC

Executive Editorial Specialist, McGraw-Hill Education

Melanie Allison is the Executive Manager of Education & Learning with McGraw Hill. She earned her Doctor of Nursing Practice (DNP) degree and Post-Master’s Certificate in Nursing Education from The Johns Hopkins University. She earned her Master of Science in Nursing (MSN) degree, specializing as an acute care nurse practitioner (ACNP), from Vanderbilt University. Melanie has more than 20 years of experience as a registered nurse and nurse practitioner in adult cardiology and advanced lipid management. She is a part-time faculty member at a top school of nursing where she has taught for more than 15 years.

No comments yet.